Atripla + Truvada
Jan 22, 2013
Can i patient be on Atripla and Truvada? As a boost therapy. I know you have truvada in atripla. But I was wondering if is possible.
Response from Dr. Young
Hello and thanks for posting.
Indeed, you'd only probably increase your risk of toxicity without any additional antiviral benefit.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Rectal Bleeding An Acute Symptom Of HIV?
- Is Tingling In Fingers An Acute Symptom Of HIV?
- Can You Get HIV From Blowjob From A Prostitute?
- Black Spots After Condom Broke Anal Worried I Have HIV
- Bloody Pee After Oral Sex Hooker What Are The Chances Of HIV
- Itchy Skin After Sex With Sex Worker Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.